An aesthetic defense of the star system in films
Bibliographic Data
| ID | 13848491 |
|---|---|
| Authors | Maurice Yacowar (Brock University, corresponding author) |
| Year | 1979 |
| Volume | 4 |
| Issue | 1 |
| Pages | 39-52 |
| Publication date | 1979-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Quarterly Review of Film Studies (JOURNAL) |
| Journal identifiers | ISSN: 0146-0013 • E-ISSN: 1543-5326 |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/10509207909360976 |
| OpenAlex | W2087990998 |
| Language | EN |
| References cited | 2 |
Art · Astrobiology · Astronomy · Astrophysics · Physics · Star (game theory · Film in Education and Therapy
| Highly cited | No |
|---|